# SDR SWAA2021052609437

- Difficulty date: August 18, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT R/H FLOOR STRUCTURE SHIELD; FWD ATTACH ANGLE AT STA 767 HAS CORROSION. RBL 21; WL 156.1 / REMOVED CORROSION FROM AFT CARGO GUSSET AT STA. 767 RBL 21 IAW B737 SRM 51-10-02 ORIGINAL MATERIAL THICKNESS .063 IAW BOEING DWG 146A8125 REV M MATERIAL REMOVED .008 REMAINING MATERIAL .055 GUSSET WAS FOUND OUT OF LIMITS IAW B737 SRM 53-60-15-1A-1 VERIFIED BY TOOL 36646 DUE 05OCT20 RECEIVED PART NEW PART 146A8125U39 ATAG# A56129 LOCATED DRILLED + DEBURRED GUSSET IAW B737 SRM 51-40-05 INSTALLED NEW GUSSET AT STA. 767 RBL 21 AST CARGO IAW B737 SRM 51-40-02
